# SDR UALA2012031901791

- Difficulty date: March 18, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 66,332 hours, 12,065 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 51U55101
- Condition: Faulty
- Location: Lt Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG EEC MODE L LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN THE ALTERNATE CONTROL MODE (EITHER BY DEFAULT DUE TO A CONTROL FAILURE OR MANUALLY SELECTED BY THE FLIGHT CREW).  ADVISORY  MSG01- NOT ACTIVE INITIAL CLIMB MODE DEPENDENT; ENG PRESS RATIO (EPR) (L ENG) P4.95 MANIFOLD IS BLOCKED OR LEAKING.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7761121 INACTV IC MODE.  FOUND A P4.95 PROBES COLLECTING TUBE AT 6'CLOCK POSITION CRACKED (TUBE UPPER SIDE).  REF IPC 77-11-01-002 ITEM 207 (NOT CONFIRMED).  MEL PROCEDURES DONE. -INF- :IPC REF 77-11-00-002 ITEM 120.  PARTS: 223-1036  51U551-01 (MANIFOLD AY).  REPLACED SENSE LINE PER A MM77-11-02 AND TEST PER AMM 71-00-00 TEST 6. NO FAULTS.
